MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy RD SET Neo Neonatal/Adult Pulse Ox Sensor; Oximeter

Masimo - 15750 Alton Pkwy RD SET Neo Neonatal/Adult Pulse Ox Sensor; Oximeter
Model Number 4003
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 06/06/2026
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2026 @ 03:12: patient was twin b, delivered via c-section.Admission: baby was brought to nicu on non-invasive mechanical ventilation.18:12: initial alarm was for spo2 of 88%.Fio2 was increased with no improvement in spo2.Shortly after 18:12: fio2 was increased again when spo2 decreased to 86%.Reporter states, "the clinical picture didn't match what the monitor was showing", stating the baby was "pink and warm".18:53: spo2 was 80% but, per reporter, "had a poor pleth" and "was awake, moving, and crying".19:08: spo2 was 58%.Per reporter, baby "was pink", so staff "pulled in a portable (n12) monitor to compare".On portable n12, spo2 was "intermittently tracing in the 90s".19:19: baby was put back on the original (wall-mounted) monitor and spo2 read 52%.The spo2 pr = 43 and the ecg hr = 191.Staff "tried troubleshooting with the cord and changing the stickers".19:45: ecg hr decreased to 70s and "baby began compensating quickly".20:00: baby intubated, spo2 pleth and numeric "were fluctuating".23:05: baby coded.23:26: time of death.Monitoring period: 03:12 - 23:30, (b)(6) 2026.
 
Additional Manufacturer Narrative
Other text: the customer confirmed that the masimo sensor will not be returned for analysis.The lot number of the sensor is unknown; therefore, a device history record review could not be performed.If the sensor is returned for evaluation or new information is obtained at a later date, a follow up report will be submitted.Since there is no sensor or cable returned for investigation, masimo cannot conduct an investigation and definitively rule out malfunction; however, the information provided in the report does not reasonably suggest any malfunction occurred.Based on information provided by the manufacturer of the monitor, the recorded alarms indicate that the patient required escalated care.A review of the monitor's log files did not indicate any malfunction during the patient event period; alarms such as "spo2 low perfusion," "spo2 low signal quality," "spo2 search pulse," and "spo2 sensor off" were provided.With this information it appears that the monitor was picking up signals to provide distinct alarm messages.D4.Lot number, expiration date, and manufacturing date are unavailable as the customer is unable to provide the lot number for the sensor.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).E1.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).

Brand Name
RD SET Neo Neonatal/Adult Pulse Ox Sensor
Common Device Name
Oximeter
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50063687
Report Number3019388613-2026-00475
Device Sequence Number13047026
Product Code DQA
UDI-Device Identifier10843997009598
UDI-Public(01)10843997009598
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Mindray N12 Monitor.
Outcome Attributed to Adverse Event Death;
Patient SexUnknown